# SDR QMLA2020110620059

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N658AM
- Make and model: Agusta A109E
- Aircraft serial: 11504
- Aircraft time: 5,787 hours, 23,744 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 109090040203
- Part serial: 10605
- Condition: Leaking
- Location: Lt Mlg Ww
- Part time: 235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON 11042020 PILOT REPORTED A FUEL SMELL IN THE CABIN.  DISCOVERED FUEL LEAKING FWD/AFT EDGES OF THE RT MLG WHEEL WELL AND THE 2 DRAIN HOLES BETWEEN THE ELECTRIC DRAIN VALVES ON THE BELLY.   UPON REMOVING THE AFT UPPER FUEL CELL PANEL DISCOVERED WET FUEL ON THE OUTSIDE SURFACES OF THE FUEL CELL.  THIS AFT UPPER FUEL CELL WAS INSTALLED ON 5-23-20.
